# SDR DALA2025112108523

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 93,614 hours, 24,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERIOR HANDLE MECHANISM BROKEN.   REMOVED HANDLE MECHANISM, ADJUSTED AND RE-INSTALLED 4L DOOR HANDLE MECHANISM IAW AMM 52-11. ALL OPS CHECKED GOOD. (7161130)
